MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Codes Break (1069); Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Air leaking from the tubing that came in the kit [device leakage].No additional ae reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a certified midwife referring to a female patient of unknown age via clinical account specialist (cas).The patient's medical history, current conditions, concomitant medications and past drug reactions/allergies were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025 (also reported as yesterday), the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (lot#: 1121101 had been verified to be a valid lot number for vacuum-induced hemorrhage control system (jada system) and the expiration date was not reported, but upon internal validation, it was established as 11-sep-2026) (serial# was not reported) for postpartum hemorrhage.After placing the vacuum-induced hemorrhage control system (jada system) the midwife could hear air leaking from the tubing that came in the kit (device leakage).They could also see air mixing with the blood in the tubing.There was no visual damage to the tubing and the vacuum-induced hemorrhage control system (jada system) worked fine once the tubing was changed.No additional adverse event (ae) (no adverse event) reported.This is an internal lot number validation performed for lot#: 1121101.Follow up report was received from quality investigation team on 23-jun-2025.Added imdrf codes.Follow-up information has been received from the quality investigation team on 03-sep-2025.This is a final report.Manufacturing statement: no complaint sample was available for evaluation.Reported lot: 1121101 during incoming inspection at the external party manufacturer, the component (tubing) passed release criteria during incoming quality inspections.No observation of a damaged connector was documented by external party manufacturer during the packaging process.The product (tubing) was manufactured in accordance with current design specifications and current production processes and has met all quality assurance criteria.It was possible a damaged tube could have been present within the package as provided by the tubing supplier.This defect was within the inspection accept/reject criteria.Case comments: based on details from complaints, the failure mode appears to be the vacuum tubing from the kit accessory since 'hear of air leaking and see air mixed with the blood in the tubing' was reported.In addition, 'there was no visual damage to the tubing and the jada worked fine once the tubing was change' reported indicated that the jada device was operational.Vacuum tubing information will be provided to the supplier for investigation.Based on the clinically relevant information currently available for this individual case and the us decision tree (device only), the case was considered not reportable, since the information did not reasonably suggest that the product may have caused/contributed to or likely to cause/contribute to death or any of the other serious injuries/outcomes or needed any additional medical or surgical intervention beyond what is normally required.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.No complaint sample was available for evaluation.Reported lot: 1121101 during incoming inspection at the external party manufacturer, the component (tubing) passed release criteria during incoming quality inspections.No observation of a damaged connector was documented by external party manufacturer during the packaging process.The product (tubing) was manufactured in accordance with current design specifications and current production processes and has met all quality assurance criteria.It was possible a damaged tube could have been present within the package as provided by the tubing supplier.This defect was within the inspection accept/reject criteria.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.No complaint sample was available for evaluation.Reported lot 1121101 during incoming inspection at the external party manufacturer, the component (tubing) passed release criteria during incoming quality inspections.No observation of a damaged connector was documented by external party manufacturer during the packaging process.The product (tubing) was manufactured in accordance with current design specifications and current production processes and has met all quality assurance criteria.It was possible a damaged tube could have been present within the package as provided by the tubing supplier.This defect was within the inspection accept/reject criteria.Correction made on 20-apr-2026 to the case comments this is default text configured for block h10.
 
Event or Problem Description
Correction made on 20-apr-2026 to the case comments.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key23004443
Report Number3002806821-2025-00072
Device Sequence Number9619432
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/11/2026
Device Model NumberJADA-2002
Device Lot Number1121101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale